# SDR ASAA2020082503074

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,348 hours, 6,196 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MC RECALL LT PACK LIGHT ILLUMINATED.  FOLLOWED QRH, EXTINGUISHED AFTER MC RESET.  GROUNDED - YES.  NR 1 ZONE TEMP CONT LOGGED SRADA EXIT FAULT.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE ON THE NR 1 & 2 ZONE TEMP CONTROL UNIT, PER B737-900 FIM 21-62 TASK 801.  NO MAINT MSG NOTED AND GO LIGHTS VERIFIED GREEN.
